I have a question? What about birth control and the fit female? About 3 years ago when my wife and I started lifting we heard the perils of evil of estrogen so she stopped her birth control immediately. Which was fine but my question is hope this isn't offensive to any but 3 years ago when she was on b/c she was lets say call her mrs puddles and now w/o she is lets say mrs sahara desert. Drive is fine just alot drier situation lol. We just ordered some sugggest supplementation by getdiesel to free up some test. But is this going to result in more desert like conditions? Any input or suggestions (like if bc would be fine what kind?) would be great! lol! Sorry if I offended anyone.
Last edited by jart45; 02-03-2009 at 11:48 AM. Reason: mistake
a testosterone booster isnt going to help make her wet bro
my girlfriend uses bc too.
Guejsn has a great point. I am a pharma rep with a drug that assists RA patients with glandular problems, mostly dry mouth and eye, but on occassion dry in this particular area. It could have something to do with hormones, but this could be a autoimmune disorder or some other underlying issue dealing with her endocrine/exocrine system in general. She may just want to talk to a Gyno about this.
I feel for her, it's like a guy with ED (erectile dysfunction): not fun to deal with at all, but more prevalent than you would probably think.
I don't think birth control is the problem and I agree with everyone else. There must be other underlying problem. Test is not going to make a difference. She should see a doctor and find out if there is another problem.
These are all questions a gyno can answer. I would not suggest any test boosters. That will not help your situation. She needs to get on the right BC. It may take time but eventually you should find the right one for her.
Lord, whom shall we go away to? You have sayings of everlasting life"- John 6:68
WHAT has science offered?
Birth control can be the problem, my wife was on a certain brand of birth control which severely dropped her sex drive. She ended up switching to a different one and it normalized again.
Id suggest maybe having her switch the birth control brand before anything else, or go to a doctor.
although im only speaking from 1 experience and I really dont have a clue.
EDIT: oh and my wife went to a doctor before she decided to switch birth control. soooo, ur lady should go to the doctor methinks.
I disagree and think BC could probably be a culprit, although most women I've heard notice the difference after starting BC, not after cessation. The below study though points out the BC can increase SHBG in women, with effects that appear to be permanent, or at least don't return to pre-BC levels.
Impact of oral contraceptives on sex hormone-binding globulin and androgen levels: a retrospective study in women with sexual dysfunction.
Panzer C, Wise S, Fantini G, Kang D, Munarriz R, Guay A, Goldstein I.
Department of Endocrinology, Boston University Medical Center, Boston, MA, USA. firstname.lastname@example.org
INTRODUCTION: Oral contraceptives (OCs) have been the preferred method of birth control because of their high rate of effectiveness. OC use, however, has been associated with women's sexual health complaints and androgen insufficiency. OC use is associated with a decrease of androgen ovarian synthesis and an increase in the production of sex hormone-binding globulin (SHBG). There have been limited studies assessing SHBG values after discontinuation of OC use. AIM: To retrospectively investigate SHBG levels before and after discontinuation of OC use. MAIN OUTCOME MEASURE: Sex hormone-binding globulin values were compared at baseline, while on the OC, and well beyond the 7-day half-life of SHBG at 49-120 (mean 80) days and >120 (mean 196) days after discontinuation of OCs. METHODS: A total of 124 premenopausal women with sexual health complaints for >6 months met inclusion/exclusion criteria. Three groups of women were defined: (i) "Continued-Users" (N = 62; mean age 32 years) had been on OCs for >6 months and continued taking them; (ii) "Discontinued-Users" (N = 39; mean age 33 years) had been on OCs for >6 months and discontinued them; and (iii) "Never-Users" (N = 23; mean age 36 years) had never taken OCs. RESULTS: Sex hormone-binding globulin values in the "Continued-Users" were four times higher than those in the "Never-User" group (mean 157 +/- 13 nmol/L vs. 41 +/- 4 nmol/L; P < 0.0001). Despite a decrease in SHBG values after discontinuation of OC use, SHBG levels in "Discontinued-Users" remained elevated in comparison with "Never-Users" (N = 26; P < 0.0001 for >120 days). CONCLUSION: In women with sexual dysfunction, SHBG changes in "Discontinued-Users" did not decrease to values consistent with "Never-Users." Long-term sexual, metabolic, and mental health consequences might result as a consequence of chronic SHBG elevation. Does prolonged exposure to the synthetic estrogens of OCs induce gene imprinting and increased gene expression of SHBG in the liver in some women? Prospective research is needed.
PMID: 16409223 [PubMed - in process]
maybe u need to try a little foreplay dude. lol can't stick in the turkey without preheating the oven lol.
Evan- And I also brought a small bottle of spermicidal lube.
Seth- Lube? you brought LUBE!!?? These are 18 year old girls not dried up old ladies; they're good to go.
sorry i had to do it. but ur situation sucks. talk to the doctor they will probably be the most help.
This space for rent
Come visit my log http://anabolicminds.com/forum/suppl...-up-level.html
yeah BC i think is equivilant to girls taking steroids. Its very hormonal and has numerous side effects, however; there is no PCT for birth control!!
My gf recently got rid of her BC i think it was called sprintec or something? was making her less horny, but didnt notice any wetness issues, actually the opposite. Test booster i dont see making any difference though man. She should see a gyno for sure but for now you gotta get some lub to work with the problem i guess. Search online, not this site, and try and see what you hear about boosting the female libido etc. im sure youll come across something!
Like Guejsn said...the key may be to take her out to dinner more often. She may just be too nice to tell you that or not know how to express that she wants more intimacy. And no, intimacy doesn't mean more foreplay, it means a date
Drive and genital arousal are actually way less connected in women than in men, so the other possibility is of course a glandular thing. On the other hand hormonal issues would seem to me to affect drive more than genital arousal, but obviously could affect either...the point is that dialogue between a guy and a girl translated onto Anabolicminds isn't the clearest way for anyone to diagnose this; she may have some issues with arousal too and like I said be too nice to admit it or somewhat out of touch with her body.
Boosting test, which I don't think you want to really try with OTC stuff on a woman, would only affect drive and not genital arousal as far as I know.
It could be a birth control issue. Definitely encourage her to go talk to someone. Has she had a pelvic exam recently? Please tell me she gets one regularly - there are some really serious things that can happen!
Good luck, and I don't mean this against you or your wife. Just based on my reading and experience, I listed some possibilities. Hope I helped.
No offense intended at all, but you should really think twice before saying that kind of thing.
Surprised no one has mentioned diet at all
actually, birth control is a steriod. instead of producing test, its producing estrogen. how is that any different? its altering your hormones. dont let the pharma companies brain wash you.